# SDR IPXA2025021100801

- Difficulty date: January 21, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B3827417
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK , BULK CGO COMPARTMENT STA 1958 LBL 11 OF MAIN DECK FLOOR STRUCTURE. (REPAIR) COMPLETED EGAT WORK SHEET NO.50061 (SRM 53-00-52-2R-12 REV.102) STEP 5-11. COMPLETED EGAT WORK SHEET NO.50061(SRM 53-00-52-2R-12 REV.102) STEP 12,13,14,15. RII COMPLETED & NO FAULT FOUND FOR EGAT WORK SHEET NO.50061(SRM 53-00-52-2R-12 REV.102) STEP 12,13,14,15. OPEN
